On commutativity of prime and semiprime rings with generalized derivations

MD Hamidur Rahaman


Let $R$ be a prime ring, extended centroid $C$ and $m, n, k \geq1$ are fixed integers. If $R$ admits a generalized derivation $F$ associated with a derivation $d$ such that $(F(x)\circ y)^{m}+(x\circ d(y))^{n}=0$ or $(F(x)\circ_{m} y)^{k} + x\circ_{n} d(y)$=0 for all $x, y \in I$, where $I$ is a nonzero ideal of $R$, then either $R$ is commutative or there exist $b\in U$, Utumi ring of quotient of $R$ such that $F(x)=bx$ for all $x \in R$. Moreover, we also examine the case $R$ is a semiprime ring.


Prime rings, Semiprime rings, Extended centroid, Utumi quotient rings, Generalized derivations.

Full Text:



Beidar, K.I., Martindale, W.S. III, Mikhalev, A.V.: Rings with generalized identities. Pure and Applied Mathematics. Dekker, New York (1996).

Chuang, C.L.: GPIs having coeffients in Utumi quotient rings. Proc. Amer. Math. Soc. 103(3), 723-728 (1988).

Lee, T.K.: Generalized derivations of left faithful rings. Commun. Algebra 27(8), 4057-4073 (1999).

Lee, T.K.: Semiprime rings with differential identities. Bull. Inst. Math. Acad. Sin. 8(1), 27-38 (1992).

Quadri, M.A., Shadab Khan, M., Rehman, N.: Generalized derivations and commutativity of prime rings. Indian J. Pure Appl. Math. 34(9), 1393-1396 (2003).

Ashraf, M. , Rehman, N.: On commutativity of rings with derivations, Results Math. 42 (12), 3-8(2002).

Argac, N., Inceboz, H.G.: Derivation of prime and semiprime rings, J. Korean Math. Soc. 46 (5) (2009) 997-1005.

Chuang,C.L.: Hypercentral derivations, J. Algebra 166 , 34-71 (1994).

Kharchenko, V. K.: Differential identities of prime rings, Algebra and Logic, 17, 155-168(1978 ).

Lanski, C. An Engel condition with derivation, Proc. Amer. Math. Soc. 118, 731–734 (1993).

Martindale III , W.S.: Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969) 576-584 .

Jacobson, N.: Structure of Rings, Colloquium Publications, vol. 37, Amer. Math. Soc. VII, Provindence, RI, 1956.

Erickson, T., Martindale, W.S III and Osborn, J.M., Prime nonassociative algebras, Pacific J. Math., 60(1975),49-63.

DOI: http://dx.doi.org/10.23755/rm.v38i0.502


  • There are currently no refbacks.

Copyright (c) 2020 Md Hamidur Rahaman

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.